MathSciNet Relay Station
MathSciNet bibliographic data
MR999314 (90e:30048) 30F35 (11F11 30C60 30C70 32G15)
McMullen, Curt Amenability, Poincaré series and quasiconformal maps. Invent. Math. 97 (1989), no. 1, 95–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement